Previous |  Up |  Next


real hypersurface; totally $\eta $-umbilical real hypersurface; ruled real hypersurface
We give a characterization of totally $\eta $-umbilical real hypersurfaces and ruled real hypersurfaces of a complex space form in terms of totally umbilical condition for the holomorphic distribution on real hypersurfaces. We prove that if the shape operator $A$ of a real hypersurface $M$ of a complex space form $M^n(c)$, $c\neq 0$, $n\geq 3$, satisfies $g(AX,Y)=ag(X,Y)$ for any $X,Y\in T_0(x)$, $a$ being a function, where $T_0$ is the holomorphic distribution on $M$, then $M$ is a totally $\eta $-umbilical real hypersurface or locally congruent to a ruled real hypersurface. This condition for the shape operator is a generalization of the notion of $\eta $-umbilical real hypersurfaces.
[1] Cecil, T. E., Ryan, P. J.: Focal sets and real hypersurfaces in complex projective space. Trans. Am. Math. Soc. 269 (1982), 481-499. MR 0637703 | Zbl 0492.53039
[2] Ahn, S. S., Lee, S. B., Suh, Y. J.: On ruled real hypersurfaces in a complex space form. Tsukuba J. Math. 17 (1993), 311-322. MR 1255475 | Zbl 0804.53024
[3] Kimura, M.: Sectional curvatures of holomorphic planes on a real hypersurface in $P^n(c)$. Math. Ann. 276 (1987), 487-497. DOI 10.1007/BF01450843 | MR 0875342 | Zbl 0605.53023
[4] Kimura, M., Maeda, S.: On real hypersurfaces of a complex projective space. Math. Z. 202 (1989), 299-311. DOI 10.1007/BF01159962 | MR 1017573 | Zbl 0661.53015
[5] Kon, M.: Pseudo-Einstein real hyprersurfaces in complex space forms. J. Differ. Geom. 14 (1979), 339-354. MR 0594705
[6] Lohnherr, M., Reckziegel, H.: On ruled real hypersurfaces in complex space forms. Geom. Dedicata 74 (1999), 267-286. DOI 10.1023/A:1005000122427 | MR 1669351 | Zbl 0932.53018
[7] Montiel, S.: Real hypersurfaces of a complex hyperbolic space. J. Math. Soc. Japan 37 (1985), 515-535. DOI 10.2969/jmsj/03730515 | MR 0792990 | Zbl 0554.53021
[8] Ortega, M., Pérez, J. D.: Constant holomorphic sectional curvature and type number of real hypersurfaces of complex hyperbolic space. Proc. 4th Internat. Congress of Geometry, Thessaloniki, 1996 Aristotle University of Thessaloniki Thessaloniki (1997). MR 1470995
[9] Ortega, M., Pérez, J. D., Suh, Y. J.: Real hypersurfaces with constant totally real sectional curvature in a complex space form. Czech. Math. J. 50 (2000), 531-537. DOI 10.1023/A:1022881510000 | MR 1777474
[10] Sohn, D. J., Suh, Y. J.: Classification of real hypersurfaces in complex hyperbolic space in terms of constant $\varphi$-holomorphic sectional curvatures. Kyngpook Math. J. 35 (1996), 801-819. MR 1678228
[11] Takagi, R.: Real hypersurfaces in a complex projective space with constant principal curvatures. J. Math. Soc. Japan 27 (1975), 43-53. DOI 10.2969/jmsj/02710043 | MR 0355906 | Zbl 0311.53064
[12] Tashiro, Y., Tachibana, S.: On Fubinian and $C$-Fubinian manifolds. Kōdai Math. Sem. Rep. 15 (1963), 176-183. DOI 10.2996/kmj/1138844787 | MR 0157336 | Zbl 0116.39001
[13] Yano, K., Kon, Masahiro: $CR$ Submanifolds of Kaehlerian and Sasakian Manifolds. Birkhäuser Boston-Basel-Stuttgart (1983). MR 0688816 | Zbl 0496.53037
Partner of
EuDML logo